On the Symmetric Algebra of an Ideal.
Manuscripta mathematica, Tome 37 (1982), pp. 49-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__37_154827,
author = {Michael K\"uhl},
title = {On the {Symmetric} {Algebra} of an {Ideal.}},
journal = {Manuscripta mathematica},
pages = {49--60},
year = {1982},
volume = {37},
zbl = {0493.13006},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__37_154827/}
}
Michael Kühl. On the Symmetric Algebra of an Ideal.. Manuscripta mathematica, Tome 37 (1982), pp. 49-60. http://geodesic.mathdoc.fr/item/MM2_1982__37_154827/